MAUDE Adverse Event Report: WILLIAM COOK EUROPE GUNTHER TULIP VENA CAVA FILTER RETRIEVAL SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE GUNTHER TULIP VENA CAVA FILTER RETRIEVAL SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G13287
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).This report includes information known at this time.A follow-up report will be submitted at the conclusion of the investigation or, when additional relevant information becomes available.
 
Event or Problem Description
It was reported, a (b)(6) male was undergoing an inferior vena cave filter removal (cook celect platinum) when the filter got stuck (endothelialized in 3 months).The snare loop from the gunther tulip vena cava filter retrieval set "broke" after it was engaged with the filter hook.The filter was not able to be removed.There has been no effect on the patient; however part of the loop remained with the filter hook after it broke.
 
Event or Problem Description
Additional information was received on (b)(6) 2019, noting that the physician has no plans to retrieve the segment portion of the loop.
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted at the conclusion of the investigation or, when additional relevant information becomes available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Corrected fields: b5, d3, f14.The device associated with this report was manufactured by william cook europe, not cook incorporated.The complaint file will be transferred to william cook europe and cook, inc.Will not send any additional follow-up reports regarding this event.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Correction: the device associated with this report was manufactured by william cook europe, not cook incorporated.The complaint file will be transferred to william cook europe and cook, inc.Will not send any additional follow-up reports regarding this event.

Brand Name
GUNTHER TULIP VENA CAVA FILTER RETRIEVAL SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632 IN 47404
MDR Report Key8636696
Report Number1820334-2019-01280
Device Sequence Number1875545
Product Code DTK
UDI-Device Identifier00827002132870
UDI-Public(01)00827002132870(17)210604(10)E3734492
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K073374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2021
Device Model NumberG13287
Device Catalogue NumberGTRS-200-RB
Device Lot NumberE3734492
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2019
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer05/24/2019
05/24/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date06/17/2019
12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR
Patient Weight75